# SDR 07FDEA02755

- Difficulty date: August 3, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69455772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR THRESHHOLD STANCHION FITTINGS STA 950E-990 RBL 22-27 4 EA.   FITTINGS CORRODED UPON FURTHER REVIEW 2 FITTINGS WITHIN LIMITS AFTER BLEND OUT PER DWG 69-45577-2 AND 69-45576-3. 2 OUT OF LIMITS.  REPLACED AT STA 950F AND 950G, ALL FITTINGS REPLACED, INSTALLED REF SRM 51-30-2.
